MAUDE Adverse Event Report: DEPUY MITEK LLC US REMOTE CONTROL(FMS VUE/NEXTRA); FOOT-SWITCH, ELECTRICAL

DEPUY MITEK LLC US REMOTE CONTROL(FMS VUE/NEXTRA); FOOT-SWITCH, ELECTRICAL
Model Number 283551
Medical Device Problem Code Intermittent Continuity (1121)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/19/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Investigation summary: according to the information provided, it was reported by the healthcare professional via email that the remote control is not working.The customer did not have additional information to provide.The complaint device was received and evaluated.Visual observations reveals the device is slightly worn, the control is observed in a different color, which makes it look old.It was functionally tested with a pump several times and it revealed that the buttons for run and stop were not functioning as expected, they were jammed, including the parameters: pressure, suction, and speed.Because of this, the control was recognized, but the pump was activated with an intermittent operation.This complaint can be confirmed.The possible root cause could be an internal wear of electrical components in the buttons; as well as rough use by the user.However, this cannot be conclusively affirmed.As a potential cause cannot be associated to manufacturing, therefore a manufacturing record evaluation is not required. at this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.Udi:(b)(4).
 
Event or Problem Description
It was reported by the healthcare professional via email that the remote control is not working.The device is available to be returned for evaluation.The customer did not have additional information to provide.

Brand Name
REMOTE CONTROL(FMS VUE/NEXTRA)
Common Device Name
FOOT-SWITCH, ELECTRICAL
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key10693572
Report Number1221934-2020-03046
Device Sequence Number19597815
Product Code HRX
UDI-Device Identifier10886705016990
UDI-Public10886705016990
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K041824
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number283551
Device Catalogue Number283551
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/25/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/04/2020
Initial Report FDA Received Date10/16/2020
Patient Sequence Number1